Basicstero.com


Pharmacom's HGH allergic lumps on the injections site

Page 2 of 2 FirstFirst 12
Results 16 to 27 of 27
  1. #16
    Senior Member


    Join Date
    Sep 2016
    Posts
    668

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    83
    Thanked in
    70 Posts
    Rep Points
    652346507

    Quote Originally Posted by RThoads View Post
    There is no bacteria or you would have a much worse problem including a fever and worsening condition as infection progressed.
    What you have sounds like a individual reaction -- localized to the small injection site like an irritation/allergy -- maybe not even from the actual GH, or maybe it is your reaction to the GH I have no way to know (but thousands of guys use this GH everyday and we do not see an out-break of posts regarding irritation so regardless, it is clearly an individual -- similar to any supplement, food, compound etc we are each unique and may react differently), but can also be some other factor or product involved such as the specific pin used, water etc.
    There actually could be bacteria left over from the manufacturing process, but as I posted before they are not likely live as he would have a very bad reaction as you said, sometimes with generics 100% of the e-coli is not filtered out and some dead ones are left which can cause a reaction. No way to tell though whatís making this happen. When it happened to me, 2 weeks off fixed the problem and no more lumps.
    Last edited by Ryu7; 04-14-2019 at 04:00 AM. Reason: Spelling

  2. #17
    Senior Member


    Join Date
    Apr 2018
    Posts
    858

    Thanks Thanks Given 
    100
    Thanks Thanks Received 
    89
    Thanked in
    76 Posts
    Rep Points
    123825332

    Quote Originally Posted by Ryu7 View Post
    There actually could be bacteria left over from the manufacturing process, but as I posted before they are not likely live as he would have a very bad reaction as you said, sometimes with generics 100% of the e-coli is not filtered out and some dead ones are left which can cause a reaction. No way to tell though whatís making this happen. When it happened to me, 2 weeks off fixed the problem and no more lumps.
    Iím doing two weeks off right now.. will try in two weeks

  3. #18
    Senior Member


    Join Date
    Dec 2017
    Location
    Earth ��
    Posts
    3,044

    Thanks Thanks Given 
    500
    Thanks Thanks Received 
    1,188
    Thanked in
    870 Posts
    Rep Points
    2147483647

    Quote Originally Posted by maddoger View Post
    So I checked today. One batch of vails is not properly sealed. You can easily rotate the top with the cap. Another batch seems to be sealed better. Also, in two weeks I will mix a vial and see how much vacuum is there compared to the other 3 types that I have. Donít want to mix now, because of allergy reaction. Hopefully it wonít be so bad after a break.
    Is there a way to kill the bacteria ? May be with more concentrated bac water ???
    if the vials are not properly sealed the gh will degrade much quicker. Also to go on what others said about it not having bacteria there is no way to know unless you had it tested but it is very possible and doesnít mean you will automatically get a fever and worse Symptoms

  4. #19
    NO LIMITS.
    SUPER MOD
    HFO3's Avatar


    Join Date
    Feb 2013
    Posts
    5,143

    Thanks Thanks Given 
    589
    Thanks Thanks Received 
    1,146
    Thanked in
    765 Posts
    Rep Points
    2147483647

    Some people just get lumps, Iím assuming your injecting lower abdomen below bellybutton. I would regularly get lumps there and never had infection, vials were sealed and vacuumed, the growth was good. You might be overthinking it, for me I just switched to IM injections and never had another lump.


    Sent from my iPhone using Tapatalk

  5. #20
    Senior Member


    Join Date
    Dec 2017
    Location
    Earth ��
    Posts
    3,044

    Thanks Thanks Given 
    500
    Thanks Thanks Received 
    1,188
    Thanked in
    870 Posts
    Rep Points
    2147483647

    Pcom and basic are household names I wouldnít be concerned about the production process too much at all. I say give it a rest for awhile and try again. I wouldnít be too concerned unless a few people pop up reporting this and more than likely itís just a reaction with something they use to produce the gh

  6. #21
    Well-Known Member
    BOARD REP
    Dannie's Avatar


    Join Date
    Jul 2012
    Posts
    7,528

    Thanks Thanks Given 
    62
    Thanks Thanks Received 
    174
    Thanked in
    143 Posts
    Rep Points
    2147483647

    Yantai Beifang HGH has been tested and proven to be legit. Most HGH are are smooth, few cause immense PIP, while some brands caused slight, short time irritation, YB is one of them.
    Try pinning it IM rather than SubQ.

    Also tested by Wesley, please read his log, he describes his experience in post 14.
    http://www.anabolicsteroidforums.com...Basicstero-HCG


    And his results speak for themself, please pay no attention to his 'log'.

    http://int.basicstero.ws/user/register/?ref=5688

    Any money raised with my personal referral code will be put towards more HGH and Testosterone bloodwork protocols.

  7. #22
    Senior Member


    Join Date
    Apr 2018
    Posts
    858

    Thanks Thanks Given 
    100
    Thanks Thanks Received 
    89
    Thanked in
    76 Posts
    Rep Points
    123825332

    Itís HGH.. not HCG

  8. #23
    Senior Member
    Oldman85's Avatar


    Join Date
    Dec 2016
    Posts
    1,630

    Thanks Thanks Given 
    41
    Thanks Thanks Received 
    286
    Thanked in
    227 Posts
    Rep Points
    2147483647

    Damn it Dannie. That picture was private. For your eyes only!!!

  9. #24
    Senior Member


    Join Date
    Apr 2018
    Posts
    858

    Thanks Thanks Given 
    100
    Thanks Thanks Received 
    89
    Thanked in
    76 Posts
    Rep Points
    123825332

    Quote Originally Posted by Oldman85 View Post
    Damn it Dannie. That picture was private. For your eyes only!!!
    Dannieís balls are huge! Canít say the same about his dick 😂

  10. #25
    Senior Member


    Join Date
    Apr 2018
    Posts
    858

    Thanks Thanks Given 
    100
    Thanks Thanks Received 
    89
    Thanked in
    76 Posts
    Rep Points
    123825332

    So I had a 3 weeks break and pinned 3 IU this morning. The vial was under vacuum, although not as strong as pharma HGH. I do have a lump even thought it's not as bad as it was before. For last 3 weeks I didn't have any lumps from another HGH

  11. #26
    Senior Member


    Join Date
    Dec 2017
    Location
    Earth ��
    Posts
    3,044

    Thanks Thanks Given 
    500
    Thanks Thanks Received 
    1,188
    Thanked in
    870 Posts
    Rep Points
    2147483647

    Hmm seems odd to say the least.

  12. #27
    Senior Member


    Join Date
    Apr 2018
    Posts
    858

    Thanks Thanks Given 
    100
    Thanks Thanks Received 
    89
    Thanked in
    76 Posts
    Rep Points
    123825332

    A quick update. My gf pinned 1.5Iu and no lumps. Letís see how it goes for the next few days.. weird

Similar Threads

  1. Injection Volume and Injections Site Rotation?
    By Oldman85 in forum Anabolic Steroids
    Replies: 25
    Last Post: 01-02-2017, 02:58 PM
  2. Site injections
    By TouaregV8 in forum Muscle Central
    Replies: 33
    Last Post: 07-27-2015, 10:53 AM
  3. Red lumps under skin at injection site.
    By Theclaw2012 in forum Anabolic Steroids
    Replies: 17
    Last Post: 07-05-2015, 01:43 AM
  4. Anabolic Steroid Site Injections
    By Arnold in forum Muscle Central
    Replies: 0
    Last Post: 02-10-2014, 09:40 AM
  5. Are lumps normal where injection is
    By fauby91 in forum Anabolic Steroids
    Replies: 12
    Last Post: 03-12-2013, 09:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2019 Anabolic Steroid Forums